# SDR 2008UALA02116

- Difficulty date: April 10, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 62,112 hours, 17,949 cycles
- Engine: Pwa PW2037
- Engine time: 52,742 hours, 18,977 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Damaged
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG 'R ENG SEC CONT' DISPLAYED. FOUND CONNECTOR FAILED.  REPLACED CONNECTOR AND BACKSHELL.
